American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(92A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Tu Caifeng and Jiang Jifa. The necessary and sufficient conditions for the global stability of type-$K$ Lotka-Volterra system. Proc. Amer. Math. Soc. 127 (1999) 3181-3186. MR 1628420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Li Yongkun. Periodic solutions of a periodic delay predator-prey system. Proc. Amer. Math. Soc. 127 (1999) 1331-1335. MR 1646198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. F. Jiang. The global stability of a system modeling a community with limited competition. Proc. Amer. Math. Soc. 125 (1997) 1381-1389. MR 1376765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. B. Hsu, H. L. Smith and Paul Waltman. Competitive exclusion and coexistence for competitive systems on ordered Banach spaces. Trans. Amer. Math. Soc. 348 (1996) 4083-4094. MR 1373638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] H. I. Freedman and P. Moson. Persistence definitions and their connections . Proc. Amer. Math. Soc. 109 (1990) 1025-1033. MR 1012928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Daniel S. Moak. Combinatorial multinomial matrices and multinomial Stirling numbers . Proc. Amer. Math. Soc. 108 (1990) 1-8. MR 965944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Hermann Brunner. Collocation methods for nonlinear Volterra integro-differential equations with infinite delay . Math. Comp. 53 (1989) 571-587. MR 979936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Josef Hofbauer and Joseph W.-H. So. Uniform persistence and repellors for maps . Proc. Amer. Math. Soc. 107 (1989) 1137-1142. MR 984816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert Stephen Cantrell. Global preservation of nodal structure in coupled systems of nonlinear Sturm-Liouville boundary value problems . Proc. Amer. Math. Soc. 107 (1989) 633-644. MR 975633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jian Hong Wu. Convergence of monotone dynamical systems with minimal equilibria . Proc. Amer. Math. Soc. 106 (1989) 907-911. MR 1004632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Annette Grabosch. Translation semigroups and their linearizations on spaces of integrable functions . Trans. Amer. Math. Soc. 311 (1989) 357-390. MR 974781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Roger D. Nussbaum. Iterated nonlinear maps and Hilbert's projective metric. II. Memoirs of the AMS 79 (1989) MR 963567.
Book volume table of contents

[13] V. Capasso and K. Kunisch. A reaction-diffusion system arising in modelling man-environment diseases. Quart. Appl. Math. 46 (1988) 431-450. MR 963580.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] B. G. Zhang and K. Gopalsamy. Oscillation and nonoscillation in a nonautonomous delay-logistic equation. Quart. Appl. Math. 46 (1988) 267-273. MR 950601.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Lige Li. Coexistence theorems of steady states for predator-prey interacting systems . Trans. Amer. Math. Soc. 305 (1988) 143-166. MR 920151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Alessandro Fonda. Uniformly persistent semidynamical systems . Proc. Amer. Math. Soc. 104 (1988) 111-116. MR 958053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] G. F. Webb. An operator-theoretic formulation of asynchronous exponential growth . Trans. Amer. Math. Soc. 303 (1987) 751-763. MR 902796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] K. Gopalsamy. Oscillations in a delay-logistic equation. Quart. Appl. Math. 44 (1986) 447-461. MR 860898.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Michiel Bertsch and Morton E. Gurtin. On predator-prey dispersal, repulsive dispersal, and the presence of shock waves. Quart. Appl. Math. 44 (1986) 339-351. MR 856189.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Hal L. Smith. On the small oscillations of the periodic Rayleigh equation. Quart. Appl. Math. 44 (1986) 223-247. MR 856177.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Suzanne M. Lenhart and Curtis C. Travis. Global stability of a biological model with time delay . Proc. Amer. Math. Soc. 96 (1986) 75-78. MR 813814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Gastón E. Hernández. Existence of solutions in a population dynamics problem. Quart. Appl. Math. 43 (1986) 509-521. MR 846161.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Geoffrey Butler, H. I. Freedman and Paul Waltman. Uniformly persistent systems . Proc. Amer. Math. Soc. 96 (1986) 425-430. MR 822433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] K. Gopalsamy. Nonoscillation in a delay-logistic equation. Quart. Appl. Math. 43 (1985) 189-197. MR 793526.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] M. I. Freidlin. Erratum to: ``On wave fronts propagation in multicomponent media'' [Trans. Amer. Math. Soc. {\bf 276} (1983), no. 1, 181--191; MR0684501 (84a:35027)] . Trans. Amer. Math. Soc. 289 (1985) 429. MR 779074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Michel Chipot. A remark on the equations of age-dependent population dynamics. Quart. Appl. Math. 42 (1984) 221-224. MR 745100.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Morris W. Hirsch. The dynamical systems approach to differential equations. Bull. Amer. Math. Soc. 11 (1984) 1-64. MR 741723.
Abstract, references, and article information   
View Article: PDF

[28] Morton E. Gurtin and A. C. Pipkin. A note on interacting populations that disperse to avoid crowding. Quart. Appl. Math. 42 (1984) 87-94. MR 736508.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Steven R. Dunbar. Traveling wave solutions of diffusive Lotka-Volterra equations: a heteroclinic connection in ${\bf R}\sp{4}$ . Trans. Amer. Math. Soc. 286 (1984) 557-594. MR 760975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] E. N. Dancer. On positive solutions of some pairs of differential equations . Trans. Amer. Math. Soc. 284 (1984) 729-743. MR 743741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia